The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
On generalizations of Hardy-Hilbert's double series inequalities
Author(s): 
Pages: 9-13
Year: Issue:  2
Journal: JOURNAL OF YUNAN NORMAL UNIVERSITY(NATURAL SCIENCES EDITION)

Keyword:  Hardy-Hilbert重级数不等式Г-函数参数推广的Hilbert不等式;
Abstract: 对Hardy-Hilbert重级数不等式进行重数和带多参数的推广,得到许多结构简洁、形式优美的不等式.
Related Articles
No related articles found